# SDR UALA2011040101583

- Difficulty date: March 30, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 66,370 hours, 24,928 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START, LOST COCKPIT ELEC POWER.  T-R MSG DISPLAYED ON LOWER EICAS.   REPLACED LEFT TRU, NO HELP.  LEFT ENG DID NOT TRANSFER PWR.  SWAPPED LEFT AND RIGHT GCU, NO HELP.  SWAPPED BACK.  REPLACED LEFT GEN CNTL BREAKER C901 AND LEFT BUS TIE CNTL BREAKER C902, NO HELP.  FOUND WIRE BROKEN AT LEFT GEN CONTROL SWITCH OVERHEAD PANEL.  REPAIRED PER GNMM.  CHECK OK, ENGINES RUN AND CHECKS OKAY.
